Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login

Site Notices
11/20/2019 5:07:11 PM
Posted: 10/31/2006 2:08:59 PM EST
[Last Edit: 10/31/2006 2:10:08 PM EST by dillonivik]
So i went into the docs office today to get my foot worked on (engine blocks are fun). Anyway they had to use a local anistetic to do what they had to do. Well after the injected me i started feeling lightheaded, so i told the medic and she reclined my chair, then it was lights out man. I guess after that i started twitching. Well they proceed to get a crash cart and everything ready since my vitalls were dropping even. Well i come to about a half hour later to see a Captain and a Major looking at me and the room was full of Master and Tech seargents. It was perty interesting to say the least. So they did what they had to do and now im at work.
Link Posted: 10/31/2006 2:11:59 PM EST
Sounds like quite an adventure.


So are you *working* now, or surfing arfcom?
Link Posted: 10/31/2006 2:26:49 PM EST
well im supposed to keep my foot elevated and i cant wear steel toes. So im curently being the tool room bitch for the shop. Wich means surfing arfcom with my feet on the desk. Life shure is rough...
Link Posted: 10/31/2006 2:33:33 PM EST
I've you're going to pass out I guess you can't pick a better place than with a bunch of doctors around.
Link Posted: 10/31/2006 2:41:49 PM EST
[Last Edit: 10/31/2006 2:43:32 PM EST by Revlis]
actually sounds to me like malpractice....

Sounds to me like they hit you with some brevitol by accident or miscommunication... Not Novicane/lidacane.

What you describe sounds exactly like what they gave me at a field hospital before reducing a dislocated/shredded shoulder.


ETA: Not Malpractice so mush as miscomunication.... Then again maybe they gave you an implant while you were out. You know the Military does that right? It's all a part of their "MASTER PLAN"... BWA HAHAHAHAHAHAH..... Sheesh.
Top Top